# SDR 03FDEA01188

- Difficulty date: July 25, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP (WING SIDE) I/B HINGE LOWER REAR SPAR MOUNT O/B HOLE AND AFT NUT ATTACHMENT SURFACE CORRODED.  LEFT O/B FLAP (WING SIDE) I/B HINGE LOWER REAR SPAR MOUNT O/B HOLE AND AFT NUT ATTACHMENT SURFACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08 AND DRAWING ARC0502 SHT 4.
